advertisement
Question
Posted by: jen | 2008/08/11

Cannot conceive

Hi - After the birth of my son 2years ago, I have decide to go on nur-isterate, that was in November 2007. I had the injection only once and never had it repeated. Now after 9 months my husband and I are stuggling to conceive.

Does the nur-isterate take that long to workout of my system?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it does. Have a look at the Top 5 questions on falling pregnant after being on the injection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: Dee GTC | 2008/08/13

Yes it will, even if you had it once.

Reply to Dee GTC
Posted by: jen | 2008/08/12

Would it take that long for the nur-isterate, only if Ive been on it once?

Reply to jen
Posted by: jen | 2008/08/12

Thank you for your reply - My monthly cycle is very regular (25day cycle), so I would assume that I am ovulating.

Reply to jen
Posted by: Dee GTC | 2008/08/12

Yes, it can sometimes take up to a year from your last injections. Are you ovulating?

Reply to Dee GTC

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement